Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 14, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 14, 2004, 7:14 PM EDT for York County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2004, 7:14 PM EDT (23:14 UTC)
- Expired
- Jun 14, 2004, 11:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 142320 FFWCTP PAC133-150315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 714 PM EDT MON JUN 14 2004 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 1115 PM EDT. * AT 711 PM EDT...DOPPLER RADAR INDICATED AND A SEVERE WEATHER SPOTTER REPORTED CONTINUED VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER EXTREME SOUTHERN YORK COUNTY BETWEEN NEW FREEDOM AND DELTA. SLOW MOVING THUNDERSTORMS WILL PRODUCE ADDITIONAL HEAVY RAINFALL THROUGH 830 PM IN THE WARNED AREA. SLIGHTLY OVER 2 INCHES OF RAIN HAS FALLEN BETWEEN NEW FREEDOM...FAWN GROVE...SUNNYBURN AND DELTA DURING THE PAST 2 HOURS. UP TO ANOTHER INCH OF RAIN IS POSSIBLE THIS EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING FROM FAWN GROVE TO DELTA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. NEVER ATTEMPT TO CROSS HIGH WATER IN A VEHICLE OR ON FOOT PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 3980 7656 3973 7667 3972 7618 3982 7630 $$ LAMBERT
1 follow-up statement
000 WGUS71 KCTP 150122 FFSCTP PAC133-150315- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 913 PM EDT MON JUN 14 2004 ...A FLASH FLOOD WARNING CONTINUES FOR YORK COUNTY UNTIL 1115 PM EDT... AT 904 PM EDT...DOPPLER RADAR INDICATED A SLOW MOVING EAST...WEST LINE OF THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ALONG A LINE EXTENDING FROM NEAR EAST BERLIN...TO THOMASVILLE...THE SOUTHERN SUBURBS OF YORK...SPRY...RED LION...AND WINDSOR. THIS LINE OF THUNDERSTORMS WILL DRIFT VERY SLOWLY SOUTH AND EAST LATE THIS EVENING...AND AFFECT THE AREA IN EXTREME SOUTHERN YORK COUNTY THAT RECEIVED BETWEEN 2 AND 3 INCHES OF RAIN AND FLASH FLOODING EARLIER THIS EVENING. NUMEROUS ROADS HAVE BEEN CLOSED BY THE HEAVY RAIN FROM NEAR FELTON...SOUTH TO THE MARYLAND BORDER. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED BETWEEN 930 PM AND 1030 PM. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING ACROSS CENTRAL AND SOUTHERN YORK COUNTY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. NEVER ATTEMPT TO CROSS HIGH WATER IN A VEHICLE OR ON FOOT $$ LAMBERT/ONDREJIK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 5:35 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 14, 5:35 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT MON JUN 14 2004
.UPDATE...
UPDATED ZONES FOR SVR TSRA WATCH UNTIL 11 PM EDT TONIGHT.
SQUALL LINE WITH SEVERAL EMBEDDED BOW ECHOES WAS RACING EAST ACROSS
THE KCLE AREA AND ADJACENT NE OHIO AT 50 TO 55 MPH. SVRL INDIVIDUAL
STRONG TO SVR STORMS ALSO DVLPNG IN ADVANCE OF THIS LINE. THIS
PLACES THE LEADING EDGE OF THE POTENTIALLY SVR TSRA INTO WESTERN
WARREN COUNTY RIGHT AROUND 7 PM...AND ACROSS THE AREA EAST OF ROUTE
219 BETWEEN 8 AND 10 PM. SFC-925 HPA INSTABILITY AXIS WITH LI/S OF
-4 TO -6 EXTENDS FROM NEAR KPBZ TO KELM...SO STORMS SHOULD MAINTAIN
THEIR INTENSITY FAIRLY WELL LATER THIS EVENING BEFORE WEAKENING
TOWARD THE UPPER SUSQ VALLEY BY MIDNIGHT.
&&
.AVIATION...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 230 PM EDT MON JUN 14 2004
VFR CONDS THIS AFTERNOON WITH LOCAL MVFR RETURNING LATE AFTERNOON
AND EVENING WITH POTENTIAL SQUALL LINE SURVIVING INTO WESTERN OR
NORTHWEST PA THIS EVENING. MORE WIDESPREAD MVFR CONDS EXPECTED LATER
TONIGHT DUE TO FOG FORMATION.
&&
.SHORT TERM (THROUGH TUESDAY)...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 230 PM EDT MON JUN 14 2004
MODERATE SUBSIDENCE INVERSION/MID LEVEL CAPPING KEEPING FROM EASTERN
OHIO THROUGH CENTRAL AND EASTERN PA KEEPING THINGS TRANQUIL FOR THE
MOMENT. MCV TRACKING ACROSS NRN IN AND LOWER MI WITH LARGE SQUALL
LINE NOW ENTERING NORTHWEST OHIO. UPPER LEVEL DYNAMICS AND MCV
CIRCULATION APPEAR TO BE LIFTING NORTHEASTWARD ON A TRAJECTORY
PARALLEL TO LAKE ERIE...WHICH MIGHT BRING A GLANCING BLOW TO
NORTHWEST PA EARLY TO MID EVENING (23 UTC TO 03 UTC). MDT RISK
ISSUED FOR THIS POTENTIAL. ELSEWHERE...TRIGGER IS APPARENTLY
LACKING FOR ORGANIZED CONVECTION AS BROAD SOUTHWESTERLY B.L. FLOW IS
PREVENTING THE LAKE BREEZE BOUNDARY FROM MOVING INLAND...EXCEPT TO
THE SOUTH OF BUF WHERE I SUSPECT SOME DEEPER CONVECTION WILL
INITIATE ON THE INLAND MOVING LAKE BREEZE LATE THIS AFTERNOON AND
EVENING. ISOLATED SHOWER ACTIVITY HAS BEEN PULSING UP AND DOWN OVER
THE LAURELS FOR THE PAST HOUR OR TWO...AND SUSPECT THIS MAY OCCUR
THROUGH LATE AFTERNOON SO WILL CARRY LOW POPS FOR BOTH THIS
LIKELIHOOD AS WELL AS THE POTENTIALITY OF THE NW OHIO SQUALL LINE
SURVIVING ITS TREK ACROSS NRN OHIO INTO WESTERN PA.
DEEP B.L. MOISTURE DECREASES LATE TONIGHT AND TOMORROW ACROSS THE
AREA WITH PWS DROPPING TO OR BELOW 1.00 ACROSS NORTHERN AND WESTERN
PA. ZONAL UPPER LEVEL FLOW PREVENTS THIS DRYING FROM REACHING
SOUTHEAST PA WHERE DEWPOINTS WILL REMAIN HIGH ALONG WITH PWS NEAR
1.5. FORCING APPEARS QUITE WEAK DURING TUESDAY AFTERNOON...BUT
WITH THERMAL GRADIENT NEARBY EXPECT ENOUGH OF A TRIGGER TO TOUCH OFF
SCATTERED CONVECTION MAINLY SOUTH OF I-80 TUESDAY AFTERNOON.
&&
.LONG TERM (TUESDAY NIGHT THROUGH NEXT MONDAY)...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 230 PM EDT MON JUN 14 2004
FRONT MOVES BY TUESDAY NIGHT. AS BEEN THE CASE...THINK
FNONT WILL SLOW AS IT MOVES INTO THE SE PART OF THE CWA...
THUS ADDED MORE CLDS IN.
WED SHOULD STILL BE DRY...AS SLIGHTLY LESS HUMID AIR WORKS IN...
AND HEIGHTS RISE.
MORE SHOWERS AND STORMS FROM LATE WED NIGHT INTO THU...COULD SEE
THEM LINGER INTO EARLY FRIDAY...BUT KEPT FRIDAY DRY FOR NOW.
MREFS AND MOST MODELS SUPPORT MORE OF A ZONAL FLOW...INSTEAD OF
A DEEP TROUGH...COLD HIGH...AS THERE HAS BEEN HINTS OF LATELY.
THE BIG THING TODAY IS THE MRF...WHICH WOULD GIVE US A COOL
AND WET WEEKEND.
I DID KEEP CHC OF SHOWERS IN FOR SAT NIGHT...AS FRONT MAY
MAY SLOW SOME...AND THIS FITS WITH OTHERS...BUT KEPT SUNDAY DRY...
AND MADE MONDAY DRY. WEIGHTED FCST TO CURRENT FCST AND HPC CHARTS.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ004>006-010>012-
017>019-037-041-045-046 UNTIL 11 PM EDT.
&&
UPDATED BY: LAMBERTHazardous weather outlook, Jun 14, 12:47 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT MON JUN 14 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-150843- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 1247 PM EDT MON JUN 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL PORTIONS OF CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. THE GREATEST THREAT OF DAMAGING WIND GUSTS WILL BE ACROSS THE NORTHERN TIER OF CENTRAL PENNSYLVANIA INCLUDING THE NORTHWEST MOUNTAINS. BECAUSE FREEZING LEVELS ARE QUITE HIGH...THE THREAT OF LARGE HAIL FROM THESE STORMS WILL BE RELATIVELY LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 3:29 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 329 PM EDT MON JUN 14 2004 PAZ035-036-063-142030- CUMBERLAND-FRANKLIN-FULTON- 329 PM EDT MON JUN 14 2004 ...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN COUNTY...SOUTHWESTERN CUMBERLAND COUNTY AND SOUTHERN FULTON COUNTY THROUGH 430 PM... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NEARLY EAST...WEST LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR FORT LOUDON...TO BETWEEN CHAMBERSBURG AND SHIPPENSBURG. THE STORMS WERE MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR ST. THOMAS AT 335 PM...UPPER STRASBURG AT 345 PM...CHAMBERSBURG AT 350 PM...SCOTLAND AT 400 PM...FAYETTEVILLE AT 405 PM AND SHIPPENSBURG AT 415 PM. ANOTHER STRONG THUNDERSTORM WAS MOVING INTO SOUTHERN FULTON COUNTY FROM THE SOUTHWEST...AND WILL AFFECT COVE MILLS AROUND 345 PM AND CLAYLICK AROUND 4 PM. VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. LAMBERT
Special weather statement, Jun 14, 4:37 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 PM EDT MON JUN 14 2004 PAZ036-063>065-142115- ADAMS-CUMBERLAND-FRANKLIN-YORK- 437 PM EDT MON JUN 14 2004 ...STRONG THUNDERSTORMS WILL AFFECT YORK...FRANKLIN...CUMBERLAND AND ADAMS COUNTIES THROUGH 515 PM... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF SHIPPENSBURG TO 12 MILES SOUTHWEST OF GETTYSBURG...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR YORK SPRINGS...HEIDLERSBURG... GERMANTOWN...BONNEAUVILLE AT 445 PM...DILLSBURG...NEW OXFORD...LAKE MEADE...FRANKLINTOWN AT 450 PM...PENNVILLE AND MCSHERRYSTOWN AT 455 PM. OTHER STRONG STORMS WERE LOCATED ACROSS SOUTHERN FRANKLIN COUNTY ALONG THE MARYLAND BORDER. VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THESE STORMS. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THESE STORMS. BG/BL
Special weather statement, Jun 14, 4:51 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 451 PM EDT MON JUN 14 2004 PAZ004>006-010>012-017>019-037-041-045-046-150300- CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-WARREN PA- 451 PM EDT MON JUN 14 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM EDT THIS MONDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL AND NORTHWESTERN PENNSYLVANIA... CAMERON...CENTRE...CLEARFIELD...CLINTON...ELK...LYCOMING...MCKEAN... POTTER...TIOGA AND WARREN. A LINE OF SEVERE THUNDERSTORMS RACING EAST ACROSS NORTHERN OHIO WILL LIKELY REACH THE NORTHWEST MOUNTAINS BETWEEN 7 AND 8 PM...AND THEN AFFECT THE REMAINDER OF NORTH CENTRAL PENNSYLVANIA BETWEEN 8 AND 11 PM. SHOULD THIS LINE OF STORMS MAINTAIN ITS INTENSITY...STRONG DAMAGING WIND GUSTS OVER 60 MPH ARE POSSIBLE. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING.
Special weather statement, Jun 14, 5:24 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 524 PM EDT MON JUN 14 2004 PAZ064-065-142215- ADAMS-YORK- 524 PM EDT MON JUN 14 2004 ...STRONG THUNDERSTORMS WILL AFFECT YORK AND ADAMS COUNTIES THROUGH 6PM... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER ADAMS AND YORK COUNTIES. THE STRONGEST THUNDERSTORM WAS LOCATED 6 MILES EAST OF GETTYSBURG...MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR HANOVER...PENNVILLE...ABBOTTSTOWN...PARKVILLE AROUND 530 PM...THOMASVILLE AROUND 535 PM...CODORUS...SPRING GROVE...NEW SALEM AROUND 540 PM...SEVEN VALLEYS AND GLEN ROCK AROUND 545 PM. VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THESE STORMS. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THESE STORMS. BG/BL
Special weather statement, Jun 14, 6:22 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 622 PM EDT MON JUN 14 2004 PAZ028-056-142300- JUNIATA-PERRY- 622 PM EDT MON JUN 14 2004 ...A STRONG THUNDERSTORM WILL AFFECT PERRY AND JUNIATA COUNTIES... AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLAIN IN PERRY COUNTY...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR SPRUCE HILL...LOYSVILLE AROUND 630 PM...ICKESBURG...PORT ROYAL...MIFFLINTOWN...MIFFLIN AROUND 635 PM...THOMPSONTOWN...MCALISTERVILLE...MILLERSTOWN AROUND 645 PM AND RICHFIELD AROUND 655 PM. VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BG/BL
Local storm report, Jun 14, 6:26 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 N BIGLERVILLE 39.94N 77.25W
06/14/2004 ADAMS PA EMERGENCY MNGR
FOUR UTILITY POLES DOWN, ONE FALLING ON A CAR. ALSO,
SEVERAL TREES KNOCKED DOWN ON HOUSES. NO INJURIES.
&&
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 57 min |
| Jun 14, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 83 min |
| Jun 14, 7:32 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder | 58 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 56 min |
| Jun 14, 7:56 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 64 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.